# SDR SWAA2022020734505

- Difficulty date: January 5, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 20,418 hours, 8,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO COMPARTMENT FLOORBOARD 140EF HAS CORROSION AT THE EDGES. / OBTAINED NEW PANEL 140EF PN: 453A2610-57 ATAG # WT0851 IAW DWG 453A2610-58 REV D
